# SDR DXTR2014F00070

- Difficulty date: February 11, 2014
- Submitted: February 11, 2014
- Operation: General aviation
- Aircraft: N602QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605518
- Aircraft time: 8,111 hours, 6,407 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Cable Assy
- Part number: 666400362
- Condition: Frayed
- Location: Cockpit
- Part time: 8,111 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION,  BRAKE METERING VALVE AND THE RT FORWARD CABLE WAS FOUND TO BE DEFECTIVE, FRAYED, APPROXIMATELY 18 INCHES FROM CLEVIS WHERE IT ATTACHES TO THE BRAKE PEDAL.  THERE WERE NO SIGNS OF THE CABLE CONTACTING ANY STRUCTURAL MEMBERS OR IN AN AREA THAT A PULLEY WOULD CAUSE A SHARP BEND. IT WAS NOTED THAT THE CABLE FRAYING OCCURRED IN A STRAIGHT RUN. THE OTHER RT CABLE WAS CHANGED AS A PRECAUTIONARY MEASURE.
